# SDR ASAA2012082992793

- Difficulty date: August 2, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 23,751 hours, 7,080 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3400 · Navigation System
- Part: Knob
- Part number: 17410802
- Condition: Missing
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CDU KNOB THAT CONTROLS BRIGHTNESS IS MISSING.  ACFT GROUNDED.  REPLACED CAPT CDU KEYBOARD ASSY REF MM 34-61-01. OPS NORMAL REF SAME.
